Volume 10, Issue 1
A Priori Error Estimates for Semi-discrete Discontinuous Galerkin Methods Solving Nonlinear Hamilton-Jacobi Equations with Smooth Solutions

Tao Xiong, Chi-Wang Shu & Mengping Zhang


Int. J. Numer. Anal. Mod., 10 (2013), pp. 154-177.

Published online: 2013-10

Preview Full PDF 281 1014
Export citation
  • Abstract

In this paper, we provide a priori L^2 error estimates for the semi-discrete discontinuous Galerkin method [3] and the local discontinuous Galerkin method [22] for one- and two-dimensional nonlinear Hamilton-Jacobi equations with smooth solutions. With a special Gauss-Radau projection, the optimal error estimates on rectangular meshes are obtained.

  • Keywords

Hamilton-Jacobi equations discontinuous Galerkin method local discontinuous Galerkin method a priori error estimates

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard